MAUDE Adverse Event Report: Apollo Endosurgery OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device

Apollo Endosurgery OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device
Model Number PLY-G02-020-APL
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that an overstitch suture was utilized during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2026 for the treatment of obesity.During the procedure, while pulling the suture before cinching, the thread broke and became detached from the needle shaft.Procedure was completed with another of the same device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0401 captures the reportable event of suture break.Investigation summary the overstitch suture was not returned; therefore a technical analysis could not be performed.For this reason and due to the lack of evidence, it is not possible to confirm the reported event of "suture break" and "anchor detachment of device or device component".A similar complaint review was completed.There were no emerging trends identified that warrant further action.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.In regard to event description and information provided by the customer there is not enough evidence to determine whether the suture break and anchor detachment of device or device component were due to the physician's technique during the procedure or was related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
OverStitch 2-0 Polypropylene Suture
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
Apollo Endosurgery
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
ASSUT EUROPE SPA
via giuseppe gregoraci 12
rome, rm 00137
IT   00137
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25800962
Report Number3005099803-2026-02782
Device Sequence Number17605394
Product Code OCW
UDI-Device Identifier10811955020732
UDI-Public(01)10811955020732(11)250310(17)300310(10)25SE02958
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K191439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLY-G02-020-APL
Device Catalogue NumberPLY-G02-020-APL
Device Lot Number25SE02958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/13/2026
Supplement Report FDA Received Date09/15/2026
Date Device Manufactured03/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown